# SDR HVUA202305040001

- Difficulty date: May 3, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N291DT
- Make and model: Pilats PC1247E
- Aircraft serial: 1109
- Aircraft time: 7,999 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 500
- Stage of operation: AP
- How discovered: C
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AIRCRAFT HAD UNSAFE LH MAIN LANDING GEAR DOWN INDICATION. PILOT DECLARED EMERGENCY. AIRCRAFT LANDED NORMALLY. AFTER INSPECTION IT WAS FOUND THAT THE LH DOWN LOCK MICRO SWITCH WIRE HAD BROKEN IN THE WHEEL WELL ABOVE ACTUATOR. WIRE WAS REPAIRED AND AIRCRAFT RETURNED TO SERVICE.
